# SDR SRAA109509

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740SJ
- Make and model: Boeing 747246F
- Aircraft serial: 22477
- Engine: Pwa JT9D7Q
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 4
- Stage of operation: TO
- Nature of condition: X, C
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL FOR FLIGHT DLH8622 OUT OF FRANKFURT, NR 4 ENGINE HAD BIRD STRIKE SUBSEQUENTLY CAUSING IT TO STALL. REJECTED TAKEOFF AT 100KTS WHICH CAUSED 8 TIRES TO THERMAL.  PERFORMED BIRD STRIKE INSPECTION AND HIGH ENERGY STOP INSPECTION PER BOEING CHAP 5-51-14 AND 5-51-10.  FOUND 6 FAN BLADES DAMAGED, REPLACED 6 FAN BLADES, BOROSCOPED NR 4 ENGINE.  FOUND ALL WITHIN OPERATIONAL LIMITS.  REPLACED ALL 8 TIRES ON RHS.  PERFORMED ENGINE RUN UP, OPS CHECKED GOOD PER MM CH 71. (M)
